# SDR HEEA077726

- Difficulty date: January 22, 2002
- Submitted: February 25, 2002
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 214060056103
- Part serial: 84E0136
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLOW STARTS.  HAVING STARTER PROBLEMS.
